# SDR DALA1122693608

- Difficulty date: March 13, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737-7
- Aircraft serial: 29656
- Aircraft time: 4,940 hours, 1,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EGRESS LIGHTS ARE INOPERATIVE AT DOORS  L1, L2, AND R2.  MAINTENANCE RE-LAMPED EACH POSITION AND SYSTEM NOW CHECKS GOOD.
